# SDR ZZDA2012211

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE EXTERIOR SKIN, STA 37 TO 56, LONG 17L TO 19L, DENTED.  ACCOMPLISHED FUSELAGE EXTERIOR SKIN INTERNAL DOUBLER REPAIR PER B717 SRM 53-02-01 FIG 202, REPAIR 1.
